# SDR MB5R055N

- Difficulty date: April 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N900EC
- Make and model: Gulstm 695A
- Aircraft serial: 96050
- Engine: Garrtt TFE731*
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: 73005836
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR OUTBOARD GEAR MOUNT SIDE BRACE TO WING ATTACHMENT ANGLE CRACKED.  CRACK LOCATED AT THE AFT PORTION OF THE ANGLE EXTENDING ONE INCH FORWARD.
